# SDR DALA2023110108978

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION WAS FOUND ON FLOOR SUPPORT STA Y=674 AND X=56 AT PAX CABIN. SUMMARY OF NRC 00678: CORROSION LEVEL2. FLOOR SUPPORT STA Y=674 AND X=56 AT PAX CABIN WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #0044262)
